# SDR CHQA200340618

- Difficulty date: June 18, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N340
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- Aircraft time: 27,561 hours, 29,370 cycles
- Engine: Ge CT75A2
- Engine time: 23,263 hours, 26,167 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil System
- Condition: Lack Of Lube
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RT ENGINE OIL PRESSURE FLUX.  A/C RETURNED TO FIELD.  MAINTENANCE SERVICED RT ENGINE OIL.
